On conjugacy of maximal subalgebras of solvable Lie algebras

Towers, David (2014) On conjugacy of maximal subalgebras of solvable Lie algebras. Communications in Algebra, 42 (3). pp. 1350-1353. ISSN 0092-7872

[img]
Preview
PDF
maximal_subalgebras_of_solvable_Lie_algebras.pdf - Submitted Version

Download (71kB)

Abstract

The purpose of this paper is to consider when two maximal subalgebras of a finite-dimensional solvable Lie algebra L are conjugate, and to investigate their intersection.

Item Type:
Journal Article
Journal or Publication Title:
Communications in Algebra
Additional Information:
The final, definitive version of this article has been published in the Journal, Communications in Algebra, 42 (3), 2014, © Informa Plc
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
50422
Deposited By:
Deposited On:
18 Oct 2011 10:04
Refereed?:
Yes
Published?:
Published
Last Modified:
10 Jul 2020 02:30